# SDR 8HBR20210920030

- Difficulty date: May 1, 2021
- Submitted: September 27, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N603HH
- Make and model: Robsin R22BETA
- Aircraft serial: 1706
- Aircraft time: 14,932 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1583
- Part serial: 03600361
- Condition: Brinelled
- Location: Spindle
- Part time: 270 hours
- Component: Blade, Robsin
- Component part number: A0166
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S REPORTING NEEDING TO USE A SIGNIFICANT INCREASE OF PRESSURE ON CYCLIC FOR FORWARD FLIGHT. ALSO NOTED LOSS OF CYCLIC PRESSURE WHEN PREFORMING AUTOROTATION'S.  BRINELLING FOUND ON SPINDLE BEARINGS. POSSIBLE MANUFACTURER INSTALLATION ERROR FROM ROBINSON.
